# SDR AALA22021735

- Difficulty date: November 25, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION, G1 FORWARD CENTER FLOOR TIE DOWN.  REMOVED AND REPLACED TIE DOWN BRACKET.  (M)
